Tokyo Journal of Mathematics

Finite Type Minimal 2-Spheres in a Complex Projective Space

Yoichiro MIYATA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 17, Number 1 (1994), 77-100.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128188

Digital Object Identifier
doi:10.3836/tjm/1270128188

Mathematical Reviews number (MathSciNet)
MR1279570

Zentralblatt MATH identifier
0823.53040

Citation

MIYATA, Yoichiro. Finite Type Minimal 2-Spheres in a Complex Projective Space. Tokyo J. Math. 17 (1994), no. 1, 77--100. doi:10.3836/tjm/1270128188. https://projecteuclid.org/euclid.tjm/1270128188


Export citation